Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quotient groups of finite groups


Author: Pamela A. Ferguson
Journal: Proc. Amer. Math. Soc. 90 (1984), 35-39
MSC: Primary 20D40
MathSciNet review: 722410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $ H$ and $ {H_0}$ are subgroups of the finite group $ G$ with $ {H_0}\underset{\raise0.3em\hbox{$\smash{\scriptscriptstyle-}$}}{\Delta } H$. Three theorems are presented which give criteria for the existence of a relative normal complement in $ G$ of $ H$ over $ {H_0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D40

Retrieve articles in all journals with MSC: 20D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722410-6
Article copyright: © Copyright 1984 American Mathematical Society